Congruences for Siegel modular forms
Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1455-1466.

We employ recent results on Jacobi forms to investigate congruences and filtrations of Siegel modular forms of degree 2. In particular, we determine when an analog of Atkin’s U(p)-operator applied to a Siegel modular form of degree 2 is nonzero modulo a prime p. Furthermore, we discuss explicit examples to illustrate our results.

Nous utilisons des résultats récents sur les formes de Jacobi pour étudier des congruences et des filtrations des formes modulaires de Siegel de degré 2. En particulier, nous déterminons quand un analogue de l’opérateur U(p) d’Atkin appliqué à une forme modulaire de Siegel du degré 2 est non nul modulo un nombre premier p. Nous donnons des exemples explicites pour illustrer ces résultats.

DOI: 10.5802/aif.2646
Classification: 11F33,  11F46,  11F50
Keywords: Congruences, Siegel modular forms
Choi, Dohoon 1; Choie, YoungJu 2; Richter, Olav K. 3

1 Korea Aerospace University School of Liberal Arts and Sciences Goyang 412-791 (South Korea)
2 Pohang University of Science and Technology Department of Mathematics Pohang 790-784 (South Korea)
3 University of North Texas Department of Mathematics Denton, TX 76203 (USA)
@article{AIF_2011__61_4_1455_0,
     author = {Choi, Dohoon and Choie, YoungJu and Richter, Olav K.},
     title = {Congruences for {Siegel} modular forms},
     journal = {Annales de l'Institut Fourier},
     pages = {1455--1466},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     doi = {10.5802/aif.2646},
     mrnumber = {2951499},
     zbl = {1264.11036},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2646/}
}
TY  - JOUR
AU  - Choi, Dohoon
AU  - Choie, YoungJu
AU  - Richter, Olav K.
TI  - Congruences for Siegel modular forms
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 1455
EP  - 1466
VL  - 61
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2646/
UR  - https://www.ams.org/mathscinet-getitem?mr=2951499
UR  - https://zbmath.org/?q=an%3A1264.11036
UR  - https://doi.org/10.5802/aif.2646
DO  - 10.5802/aif.2646
LA  - en
ID  - AIF_2011__61_4_1455_0
ER  - 
%0 Journal Article
%A Choi, Dohoon
%A Choie, YoungJu
%A Richter, Olav K.
%T Congruences for Siegel modular forms
%J Annales de l'Institut Fourier
%D 2011
%P 1455-1466
%V 61
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2646
%R 10.5802/aif.2646
%G en
%F AIF_2011__61_4_1455_0
Choi, Dohoon; Choie, YoungJu; Richter, Olav K. Congruences for Siegel modular forms. Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1455-1466. doi : 10.5802/aif.2646. http://archive.numdam.org/articles/10.5802/aif.2646/

[1] Ahlgren, S.; Ono, K. Arithmetic of singular moduli and class polynomials, Compos. Math., Volume 141 (2005) no. 2, pp. 293-312 | DOI | MR | Zbl

[2] Böcherer, S.; Nagaoka, S. On mod p properties of Siegel modular forms, Math. Ann., Volume 338 (2007) no. 2, pp. 421-433 | DOI | MR | Zbl

[3] Choie, Y.; Eholzer, W. Rankin-Cohen operators for Jacobi and Siegel forms, J. Number Theory, Volume 68 (1998), pp. 160-177 | DOI | MR | Zbl

[4] Eichler, M.; Zagier, D. The theory of Jacobi forms, Birkhäuser, Boston, 1985 | MR | Zbl

[5] Elkies, N.; Ono, K.; Yang, T. Reduction of CM elliptic curves and modular function congruences, Internat. Math. Res. Notices (2005) no. 44, pp. 2695-2707 | DOI | MR | Zbl

[6] Freitag, E. Siegelsche Modulfunktionen, Springer, Berlin, Heidelberg, New York, 1983 | MR | Zbl

[7] Guerzhoy, P. On p-adic families of Siegel cusp forms in the Maaß Spezialschar, J. Reine Angew. Math., Volume 523 (2000), pp. 103-112 | DOI | MR | Zbl

[8] Igusa, J. On Siegel modular forms of genus two, Amer. J. Math., Volume 84 (1962), pp. 175-200 | DOI | MR | Zbl

[9] Igusa, J. On the ring of modular forms of degree two over Z, Amer. J. Math., Volume 101 (1979), pp. 149-183 | DOI | MR | Zbl

[10] Jochnowitz, N. A study of the local components of the Hecke algebra mod l, Trans. Amer. Math. Soc., Volume 270 (1982) no. 1, pp. 253-267 | MR | Zbl

[11] Klingen, H. Introductory lectures on Siegel modular forms, Cambridge Studies in Advanced Mathematics, 20, Cambridge University Press, 1990 | MR | Zbl

[12] Lehner, J. Further congruence properties of the Fourier coefficients of the modular invariant j(τ), Amer. J. Math., Volume 71 (1949), pp. 373-386 | DOI | MR | Zbl

[13] Maass, H. Über eine Spezialschar von Modulformen zweiten Grades, Invent. Math., Volume 52 (1979) no. 1, pp. 95-104 | DOI | EuDML | MR | Zbl

[14] Nagaoka, S. Note on mod p Siegel modular forms, Math. Z., Volume 235 (2000) no. 2, pp. 405-420 | DOI | MR | Zbl

[15] Nagaoka, S. Note on mod p Siegel modular forms II, Math. Z., Volume 251 (2005) no. 4, pp. 821-826 | DOI | MR | Zbl

[16] Ono, K. The web of modularity: Arithmetic of the coefficients of modular forms and q -series, CBMS Regional Conference Series in Mathematics, 102, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 2004 | MR | Zbl

[17] Poor, C.; Yuen, D. Paramodular cusp forms (Preprint) | MR

[18] Poor, C.; Yuen, D. Linear dependence among Siegel modular forms, Math. Ann., Volume 318 (2000) no. 2, pp. 205-234 | DOI | MR | Zbl

[19] Richter, O. On congruences of Jacobi forms, Proc. Amer. Math. Soc., Volume 136 (2008) no. 8, pp. 2729-2734 | DOI | MR | Zbl

[20] Richter, O. The action of the heat operator on Jacobi forms, Proc. Amer. Math. Soc., Volume 137 (2009) no. 3, pp. 869-875 | DOI | MR | Zbl

[21] Serre, J-P. Formes modulaires et fonctions zeta p -adiques, in: Modular functions of one variable III, Lecture Notes in Math. 350 (1973), pp. 191-268 | MR | Zbl

[22] Sofer, A. p-adic aspects of Jacobi forms, J. Number Theory, Volume 63 (1997) no. 2, pp. 191-202 | DOI | MR | Zbl

[23] Swinnerton-Dyer, H. P. F. On l -adic representations and congruences for coefficients of modular forms, in: Modular functions of one variable III, Lecture Notes in Math. 350 (1973), pp. 1-55 | MR | Zbl

Cited by Sources: